# SDR BSYA200600026

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 9,989 hours, 9,889 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF BOS PILOT HAD A DOOR AJAR LIGHT COME ON.  ABORTED TAKEOFF SECURED CARGO DOOR AND CONTINUED WITH FLIGHT.
